# SDR R61A201901220104

- Difficulty date: January 7, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 28,391 hours, 22,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066901001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION_ AFT CARGO SHEAR CLIP AT FR 82 BETWEEN STGR 27R AND 28R HAS CORROSION AS MARKED. REMOVED AND REPLACED AFT CARGO SHEAR CLIP AT FR 82 BETWEEN STGR 27R AND 28R. REF: SRM 51-40-08. RESTORED SURFACE PROTECTION. REF: SRM 51-23-06 TOP COAT PO# 242009, CPM 51-25-00 CIC PO# 211620 P/N 170-66901-001. SEE W/O H6611 SN 254 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
